# SDR COMA0061004

- Difficulty date: December 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 971 hours, 967 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: MAR002017
- Condition: Dragging
- Location: Lt Mlg
- Part time: 971 hours, 970 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLED HARD TO LEFT DURING TAKE OFF.  REPLACED THE LEFT HAND INBOARD BRAKE ASSY
